# SDR AT9900368

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FORWARD CARGO DETECTION LIGHT ILLUMINATED DURING CRUISE.  CHECKED PER CHECKLIST, AFTER TEST MAINTENANCE CONTROL AGREED WITH CREW, VALID CARGO FIRE.  FIRE TRUCKS MET AIRCRAFT, DETERMINED NO EVIDENCE OF FIRE.  MAINTENANCE INSPECTED FORWARD CARGO BIN RELAY, RADAR ALTIMETER BOX AND AREA, ELEVATOR SERVO COMPARTMENT, E & E COMPARTMENT, NO DEFECTS NOTED.  FOUND PASSENGER DUFFEL BAG WITH A POWDERED MILK CONTAINER WHICH HAD BURST OPEN POSSIBLY CAUSING FIRE WARNING.
